# SDR CALA2022062901608

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 24,936 hours, 2,478 cycles
- System (JASC): 2140 · Heating System
- Part: Sensor
- Part number: NA
- Part serial: NA
- Condition: Dirty
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BULK CARGO HEAT EICAS AFTER SEVERAL MINUTES  FROM OFCRA EICAS FOUND SUPPLY FAN FOD SCREEN AND BULK CARGO ZONE TEMP SENSOR FULL OF DUST . CLEANED FOD SCREEN AND TEMP SENSOR. PERFORMED AFT/ BULK TEST PASSED.TRIM AIR TEST, TEST PASSED. PERFORMED AIR DISTRUBUTION SYSTEM, PROTECTION TEST, TEST PASSED. RAN BOTH PACK SYSTEMS AND PERFORMED GALLEY VENT FAN TEST, TEST PASSED. MONITERED INDICATION NO FAULTS OR SMOKE INDICATIONS, REF AMM CARGO HEAT TEST. TEST PASSED REF AMM 21-44-00. ALSO PERFORMED LH PERFORMED AFT EQUIPMENT COOLING TEST, TEST PASSED. PERFORMED 21-51-00 AND RH PACK SYSTEM AIR ON TEST, TEST PASSED. PERFORMED LH/ RH HUMIDITY CONTROL TEST, TEST PASSED. PERFORMED CARGO FIRE
